# SDR CA150204004

- Difficulty date: February 1, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL180, COPILOT`S WINDSHIELD CRACKED.  NO ADVERSE EFFECT ON FLIGHT CONDITION.  FAILED WINDSHIELD BEING SENT TO MANUFACTURER FOR INVESTIGATION.
